# SDR DALA2020031701904

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 87,233 hours, 11,307 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT CRUISE, 2+15 INTO FLT THE CAPTS VSI/TCAS DISPLAY DIMMED TO A BARELY VISIBLE LEVEL. A VERY FAINT ODOR WAS DETECTED NEAR THE DISPLAY (ELEC ODOR) F-12, E-5 CB'S PULLED. ODOR NO LONGER DETECTED AFTER ABOUT 5 MIN. REPLACED CAPTAIN'S VSI. (LP 6345073)
